# SDR SWAA2013032614150

- Difficulty date: March 18, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 28,784 hours, 16,965 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB AT STAB STA 129.50 CRACKED AT THE LOWER END OF THE 3RD VERTICAL STIFFENER FROM THE FWD END.  REPAIRED RIB IAW SRM.
